# SDR 2008UALA02130

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Misinstalled
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR, FRAME UNDER SEAL RETAINER, AFT SIDE HAS PRE-DRILLED HOLES WITH INSUFFICIENT SPACING JUST ABOVE NEW FRAME.  MAJOR REPAIR ACCOMPLISHED: REPLACED AFT FRAME.
